# SDR CALA2023061601885

- Difficulty date: June 7, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737-8
- Aircraft serial: 31601
- Aircraft time: 59,761 hours, 21,645 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Fwd Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE FWD CARGO DOOR SKIN, REFERENCE LP # 7581214, 8600513, 6174849. (REF AAR NR 99972844) REMOVED AND REPLACED FWD CARGO DOOR SKIN IAW B737-800; SRM 51-40-02-0G-0, SRM 52-30-01-01-1 SRM 51-40-08-0G-0; AMM 52-21-21-370-801, AMM 51-21-72-370-804 AMM 51-21-73-370-801 (WORK ACCOMPLISHED BY V931931 AND AAR QC V935838)
